# SDR JJBA20201202001

- Difficulty date: December 2, 2020
- Submitted: December 3, 2020
- Operation: Air carrier
- Aircraft: N17169
- Make and model: Emb EMB-145XR
- Aircraft serial: 14500844
- Aircraft time: 36,111 hours, 24,668 cycles
- System (JASC): 5797 · Wing System Wiring
- Part: Connector
- Condition: Unsecure
- Location: Te Flaps
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLAP FAIL ON EICAS.  CREW REPORTED THAT THEY SELECTED FLAPS TO 9 DEGREES AT 220 KNOTS AND THEY RECEIVED FLAP FAIL MESSAGE.  FLAPS DID NOTE MOVE FROM THE 0 DEGREE POSITION.  THEY DID NOT RECEIVE A FLAP LOW SPEED MESSAGE.  CMC HAS LT MOTOR BRAKE FAIL ALONG WITH FLAP JAMMING.  PERFORMED FIM 27-51-00-810-808-A COMPLETED STEP 1 TO THE FLAP MECHANICAL LINES WITH NO FAULTS.  FOUND CANNON PLUG P3682-J2 ON FECU LOOSE BY ONE TURN.  NO OTHER FAULTS NOTED.  PERFORMED OPERATIONAL CHECK OF FLAP CONTROL SYSTEM WITH NO FAULTS FOUND.
